Alert archive / Texas / Flash Flood Warnings in 2015

Flash Flood Warning 182, NWS Fort Worth, TX

October 23, 2015Coryell County, Hamilton County, Texas

NWS Fort Worth, TX issued this flash flood warning at Oct 23, 2015, 8:22 PM CDT for Coryell County, Hamilton County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 23, 2015, 8:22 PM CDT (01:22 UTC)
Expired
Oct 23, 2015, 11:15 PM CDT
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Coryell County, TX, Hamilton County, TX

The radar

The Ft Hood radar (KGRK), 111 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDLF), launched 00:00Z, 1.4 hours before the alert went out and 374 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2015-10-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2209 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2015-10-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 70 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2209 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
782 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
70 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.6
Supercell composite
7.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

760 
WGUS54 KFWD 240122
FFWFWD
TXC099-193-240415-
/O.NEW.KFWD.FF.W.0182.151024T0122Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
822 PM CDT FRI OCT 23 2015

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN HAMILTON COUNTY IN CENTRAL TEXAS...
  NORTHWESTERN CORYELL COUNTY IN CENTRAL TEXAS...

* UNTIL 1115 PM CDT
    
* AT 821 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO 
  BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  EVANT AND CRANFILLS GAP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
      3171 9770 3159 9760 3130 9806 3147 9818
      3142 9827 3152 9834

$$

75
3 follow-up statements
074 
WGUS74 KFWD 240226
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
926 PM CDT FRI OCT 23 2015

TXC099-193-240415-
/O.CON.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
926 PM CDT FRI OCT 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...

AT 926 PM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
HEAVY RAIN ACROSS THE WARNED AREA.  THE THREAT OF FLASH FLOODING 
WILL CONTINUE THROUGH 1115 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANT AND CRANFILLS GAP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
      3171 9770 3159 9760 3130 9806 3147 9818
      3142 9827 3152 9834

$$

75
538 
WGUS74 KFWD 240334
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1034 PM CDT FRI OCT 23 2015

TXC099-193-240415-
/O.CON.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
1034 PM CDT FRI OCT 23 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT FOR
SOUTHEASTERN HAMILTON AND NORTHWESTERN CORYELL COUNTIES...

AT 1032 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE MODERATE RAIN 
MOVING NORTH ACROSS THE WARNED AREA AND DEVELOPING TO THE SOUTH. THE 
THREAT OF FLASH FLOODING WILL CONTINUE THROUGH 1115 PM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
EVANT AND CRANFILLS GAP. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
      3171 9770 3159 9760 3130 9806 3147 9818
      3142 9827 3152 9834

$$

75
334 
WGUS74 KFWD 240408
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT FRI OCT 23 2015

TXC099-193-240418-
/O.EXP.KFWD.FF.W.0182.000000T0000Z-151024T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HAMILTON TX-CORYELL TX-
1108 PM CDT FRI OCT 23 2015

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN HAMILTON AND NORTHWESTERN
CORYELL COUNTIES WILL EXPIRE AT 1115 PM CDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3180 9785 3168 9778 3168 9777 3167 9777
      3171 9770 3159 9760 3130 9806 3147 9818
      3142 9827 3152 9834

$$

75

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Oct 23, 6:25 PM CDT, 1 hour 57 minutes earlier.

Area forecast discussion, Oct 23, 6:25 PM CDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
625 PM CDT FRI OCT 23 2015

.AVIATION...
SHOWERS AND THUNDERSTORMS CAN BE SEEN ACROSS MUCH OF NORTH AND
CENTRAL TEXAS AT THIS TIME. THIS ACTIVITY WILL CONTINUE FOR THE
NEXT SEVERAL HOURS AS AN UPPER LEVEL TROUGH MOVES OVER THE AREA.
LOCALLY HEAVY RAINFALL AND OCCASIONAL LIGHTNING WILL BE THE MAIN
CONCERNS WITH THESE STORMS.

OVERALL CONDITIONS WILL REMAIN MVFR TO IFR WILL THROUGH SATURDAY
MORNING. WINDS SHOULD REMAIN AROUND 10 TO 15 KNOTS...WITH A WIND
SHIFT TO THE NORTHWEST MID MORNING SATURDAY.

78.JG

&&

.PREV DISCUSSION... /ISSUED 349 PM CDT FRI OCT 23 2015/
3 TO OVER 7 INCHES OF RAIN HAVE FALLEN ACROSS MUCH OF NORTH AND
CENTRAL TEXAS SINCE 7 AM THURSDAY. THE MIDDLE SULPHUR RIVER NEAR
COMMERCE GAUGE /MSCT2/ IN HUNT COUNTY HAS RECORDED 10.13 INCHES OF
RAIN DURING THE 24 HOUR PERIOD ENDING AT 130 PM CDT.

FLASH FLOODING WILL REMAIN THE MAIN WEATHER CONCERN FOR THE NEXT
36 HOURS. PRECIPITABLE WATER VALUES FROM THE 12Z KFWD SOUNDING
WERE PLUS 2 STANDARD DEVIATIONS. THERE ARE SEVERAL INGREDIENTS
THAT CONTINUE TO INDICATE A GOOD SET UP FOR ADDITIONAL FLOODING/FLASH
FLOODING TONIGHT THROUGH SATURDAY NIGHT. ABUNDANT LOW LEVEL
MOISTURE IS IN PLACE AND UPPER LEVEL MOISTURE IS STREAMING
NORTHEASTWARD FROM HURRICANE PATRICIA THAT WILL MAKE LANDFALL NEAR
MANZANILLO LATER TODAY. MEANWHILE...AN UPPER LEVEL TROUGH OVER
ARIZONA WILL SLOWLY MOVE EAST DURING THE NEXT FEW DAYS. STRONG
UPPER LEVEL DIVERGENCE OVERNIGHT TONIGHT INTO SATURDAY WILL ALSO
ENHANCE LIFT.

AS OF MID AFTERNOON...AREAS FROM SHERMAN TO FORT WORTH TO
BRECKENRIDGE NORTHWESTWARD WERE RECEIVING A BREAK FROM THE RAIN
BUT ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO SPREAD
NORTHEAST INTO THAT REGION BY THIS EVENING. ADDITIONAL RAINFALL
AMOUNTS OF 2 TO 5 INCHES ARE POSSIBLE ALONG AND NORTH OF THE I-20
CORRIDOR THROUGH 7 AM SUNDAY WITH AN ADDITIONAL 4 TO 8 INCHES
EXPECTED TO THE SOUTH OF I-20.

THE THREAT OF HEAVY RAIN SHOULD SHIFT SOUTHWARD LATE SATURDAY
NIGHT INTO SUNDAY AS A SURFACE LOW DEVELOPS OFF THE SOUTH TEXAS
COAST AND MOVES NORTHEASTWARD. LOW RAIN CHANCES WILL LINGER
SUNDAY NIGHT THROUGH TUESDAY MAINLY ALONG AND EAST OF THE
I-35 CORRIDOR. ANOTHER UPPER LEVEL TROUGH WILL APPROACH
THE REGION LATE NEXT WEEK BRINGING ANOTHER CHANCE OF RAIN
THURSDAY NIGHT AND FRIDAY.

58

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  68  71  59  69  57 / 100 100  60  40  20
WACO, TX              69  74  61  70  58 / 100 100  80  40  20
PARIS, TX             67  72  59  70  56 / 100  90  70  60  30
DENTON, TX            67  69  57  68  54 / 100 100  60  30  10
MCKINNEY, TX          68  70  58  69  56 / 100 100  60  40  20
DALLAS, TX            68  72  60  69  59 / 100 100  60  40  20
TERRELL, TX           68  73  60  70  57 / 100 100  70  50  30
CORSICANA, TX         68  76  62  71  59 /  90 100  80  50  30
TEMPLE, TX            69  74  61  70  59 /  90 100  80  40  20
MINERAL WELLS, TX     66  69  55  68  53 / 100 100  50  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

&&

78
Hazardous weather outlook, Oct 23, 3:34 PM CDT, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
334 PM CDT FRI OCT 23 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-241200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
334 PM CDT FRI OCT 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL TEXAS.

.DAY ONE...TONIGHT.

A BAND OF THUNDERSTORMS CONTAINING HEAVY RAINFALL WILL LIFT BACK
NORTH TOWARD THE I-20 CORRIDOR TONIGHT. MEANWHILE...ADDITIONAL
SCATTERED TO NUMEROUS THUNDERSTORMS CURRENTLY ACROSS WEST TEXAS
WILL MOVE INTO WESTERN NORTH TEXAS BY THIS EVENING AS WELL. THE
HEAVIEST RAINFALL THROUGH SATURDAY MORNING WILL BE ALONG AND A
HUNDRED MILES EITHER SIDE OF A LINE FROM GOLDTHWAITE...TO
WAXAHACHIE...TO SULPHUR SPRINGS.

ADDITIONAL RAINFALL AMOUNTS FROM 1 TO 6 INCHES WILL RESULT IN
WIDESPREAD RUN OFF AND FLASH FLOODING ACROSS MUCH OF THE AREA
THROUGH TONIGHT. IN ADDITION...A FEW STRONG STORMS WITH GUSTY
DOWNBURST WINDS... SMALL HAIL...AND FREQUENT LIGHTNING ARE
POSSIBLE WEST OF INTERSTATE 35 THROUGH MID EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NUMEROUS SHOWERS AND STORMS CONTAINING HEAVY RAINFALL ARE
EXPECTED ACROSS ALL OF NORTH TEXAS FROM SATURDAY THROUGH SUNDAY
MORNING...AS A COLD FRONT MOVES SOUTH ACROSS THE REGION. THE AXIS
OF HEAVIEST RAINFALL IS EXPECTED TO SHIFT SOUTHEAST ACROSS AREAS
SOUTH OF INTERSTATE 20 SATURDAY NIGHT. LINGERING HIGHER RAIN
CHANCES WILL CONTINUE EAST OF INTERSTATE 35 AND SOUTH OF
INTERSTATE 20 ON SUNDAY...BEFORE RAIN CHANCES SLOWLY DIMINISH FROM
NORTHWEST TO SOUTHEAST ACROSS THE AREA. DUE TO SATURATED
SOILS...RUN OFF WILL OCCUR QUICKLY AND PRODUCE FLASH FLOODING
WHERE HEAVIER RAINS FALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...REPORT
FLOODING AND FLASH FLOODING TO YOUR LOCAL LAW ENFORCEMENT.

In the hours before

Local storm report, Oct 23, 4:08 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HEAVY RAIN       MALAKOFF                32.17N  96.02W
10/23/2015  E9.88 INCH       HENDERSON          TX   EMERGENCY MNGR

            SINCE 9PM THURSDAY 10/22/2015
Local storm report, Oct 23, 4:08 PM CDT, 4 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
408 PM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HEAVY RAIN       MALAKOFF                32.17N  96.02W
10/23/2015  E6.88 INCH       HENDERSON          TX   EMERGENCY MNGR

            SINCE 9PM THURSDAY 10/22/2015
Local storm report, Oct 23, 4:32 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       CORSICANA               32.10N  96.47W
10/23/2015  M9.88 INCH       NAVARRO            TX   ASOS

            STROM TOTAL RAINFALL SINCE 1AM
Local storm report, Oct 23, 4:32 PM CDT, 3 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE FORT WORTH TX
432 PM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HEAVY RAIN       CORSICANA               32.10N  96.47W
10/23/2015  M9.88 INCH       NAVARRO            TX   ASOS

            STORM TOTAL RAINFALL SINCE 1 AM
Special weather statement, Oct 23, 5:10 PM CDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
510 PM CDT FRI OCT 23 2015

TXZ129-232245-
EASTLAND-
510 PM CDT FRI OCT 23 2015

...A STRONG THUNDERSTORM WILL AFFECT EASTLAND COUNTY...

AT 509 PM CDT...A STRONG THUNDERSTORM WAS NEAR ATWELL...OR 10 MILES
SOUTHWEST OF CISCO...MOVING EAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
EASTLAND...CISCO...RANGER...GORMAN AND CARBON.

THIS INCLUDES INTERSTATE 20 BETWEEN MILE MARKERS 324 AND 358.

HEAVY RAINFALL IS ALSO OCCURRING WITH  THIS STORM...AND MAY  CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

LAT...LON 3251 9911 3251 9856 3227 9853 3214 9886
      3210 9912
TIME...MOT...LOC 2209Z 260DEG 23KT 3232 9914

58
Local storm report, Oct 23, 6:13 PM CDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
613 PM CDT FRI OCT 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0612 PM     HEAVY RAIN       3 NNW PLANO             33.06N  96.74W
10/23/2015  M4.25 INCH       COLLIN             TX   PUBLIC

            MEASURED SINCE THE RAIN BEGAN THURSDAY

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 23, 7:09 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Oct 23, 8:11 PM CDTAreal Flood AdvisoryFWDDallas, Ellis, Hill, Johnson, Tarrant3 hr
Oct 23, 8:47 PM CDTRiver Flood WarningFWDNavarro4 days
Oct 23, 8:47 PM CDTRiver Flood WarningFWDHenderson, Navarro7 days
Oct 23, 8:55 PM CDTAreal Flood AdvisoryFWDAnderson2 hr
Oct 23, 9:11 PM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 23, 9:51 PM CDTAreal Flood AdvisoryFWDCollin, Hunt, Rockwall3 hr
Oct 23, 9:59 PM CDTFlash Flood Warning EmergencyFWDNavarro6 hr
Oct 23, 10:05 PM CDTAreal Flood AdvisoryFWDKaufman, Van Zandt3 hr
Oct 23, 10:12 PM CDTFlash Flood WarningFWDHenderson, Navarro3 hr
Oct 23, 10:48 PM CDTRiver Flood WarningFWDDallas12 hr
Oct 23, 11:07 PM CDTFlash Flood WarningFWDLimestone3 hr
Oct 23, 11:12 PM CDTFlash Flood WarningFWDHamilton3 hr
Oct 24, 12:48 AM CDTSpecial Weather StatementFWDLimestone27 min
Oct 24, 1:02 AM CDTAreal Flood AdvisoryFWDCoryell3 hr
Oct 24, 1:10 AM CDTAreal Flood AdvisoryFWDFreestone2 hr
Oct 24, 1:16 AM CDTFlash Flood WarningFWDHenderson3 hr
Oct 24, 1:25 AM CDTFlash Flood WarningFWDBosque, Hill3 hr
Oct 24, 1:47 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 2:20 AM CDTRiver Flood WarningFWDEllis, Kaufman67 hr
Oct 24, 2:20 AM CDTRiver Flood WarningFWDAnderson, Freestone, Leon21 days
Oct 24, 2:30 AM CDTAreal Flood AdvisoryFWDBell3 hr
Oct 24, 3:08 AM CDTFlash Flood WarningFWDBell, Falls, McLennan8 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDBosque27 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan19 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan22 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDMcLennan17 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDCoryell32 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDCoryell44 hr
Oct 24, 3:13 AM CDTRiver Flood WarningFWDLampasas32 hr
Oct 24, 4:00 AM CDTFlash Flood WarningFWDNavarro13 hr
Oct 24, 4:14 AM CDTFlash Flood WarningFWDHenderson13 hr
Oct 24, 4:24 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 24, 4:30 AM CDTFlash Flood WarningFWDBosque, Hill9 hr
Oct 24, 4:43 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 5:21 AM CDTFlash Flood WarningFWDBell, Falls3 hr
Oct 24, 5:54 AM CDTRiver Flood WarningFWDHamilton22 hr
Oct 24, 7:17 AM CDTAreal Flood AdvisoryFWDFreestone, Limestone3 hr
Oct 24, 7:23 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
Oct 24, 7:32 AM CDTAreal Flood AdvisoryFWDLampasas, Mills6 hr
Oct 24, 7:41 AM CDTFlash Flood WarningFWDCoryell3 hr
Oct 24, 7:48 AM CDTFlash Flood WarningFWDMcLennan3 hr
Oct 24, 8:20 AM CDTFlash Flood WarningFWDBell, Falls, Robertson3 hr
Oct 24, 8:31 AM CDTFlash Flood WarningFWDFreestone, Limestone6 hr
Oct 24, 8:38 AM CDTAreal Flood AdvisoryFWDRains, Van Zandt3 hr
Oct 24, 8:41 AM CDTAreal Flood AdvisoryFWDAnderson3 hr
Oct 24, 10:02 AM CDTAreal Flood AdvisoryFWDHamilton3 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDFalls, Milam, Robertson61 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDLimestone64 hr
Oct 24, 10:03 AM CDTRiver Flood WarningFWDMilam65 hr
Oct 24, 10:40 AM CDTAreal Flood WarningFWDCoryell3 hr
Oct 24, 10:45 AM CDTAreal Flood WarningFWDMcLennan3 hr
Oct 24, 10:59 AM CDTFlash Flood WarningFWDBell3 hr
Oct 24, 11:06 AM CDTAreal Flood AdvisoryFWDFalls, McLennan, Milam, Robertson3 hr
Oct 24, 11:23 AM CDTFlash Flood WarningFWDAnderson3 hr
Oct 24, 11:44 AM CDTAreal Flood AdvisoryFWDVan Zandt3 hr
Oct 24, 12:55 PM CDTAreal Flood WarningFWDBosque, Hill6 hr
Oct 24, 1:32 PM CDTAreal Flood AdvisoryFWDLampasas6 hr
Oct 24, 1:38 PM CDTAreal Flood WarningFWDBell, Coryell6 hr
Oct 24, 1:51 PM CDTAreal Flood WarningFWDFalls, McLennan6 hr
Oct 24, 2:26 PM CDTAreal Flood WarningFWDAnderson, Freestone, Limestone6 hr
Oct 24, 3:52 PM CDTAreal Flood AdvisoryFWDMilam, Robertson4 hr
Oct 24, 5:00 PM CDTAreal Flood WarningFWDNavarro12 hr
Oct 24, 5:11 PM CDTAreal Flood WarningFWDHenderson6 hr
Oct 24, 6:46 PM CDTAreal Flood WarningFWDBosque, Hill12 hr

Nearby

Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.